Publisher DOI: 10.1016/j.jsc.2010.01.012
Title: Bounds on absolute positiveness of multivariate polynomials
Language: English
Authors: Batra, Prashant 
Sharma, Vikram 
Keywords: Absolute positiveness;Multivariate polynomials;Root bounds
Issue Date: Jun-2010
Publisher: Elsevier
Source: Journal of Symbolic Computation 6 (45): 617-628 (2010)
Journal or Series Name: Journal of symbolic computation 
Abstract (english): We propose and study a weighting framework for obtaining bounds on absolute positiveness of multivariate polynomials. It is shown that a well-known bound BG by Hong is obtainable in this framework, and w.r.t. any bound in this framework BG has a multiplicative overestimation which is at most linear in the number of variables. We also propose a general method to algorithmically improve any bound within the framework. In the univariate case, we derive the minimum number of weights necessary to obtain a bound with limited overestimation w.r.t. the absolute positiveness of the polynomial. © 2010 Elsevier Ltd.
ISSN: 1095-855X
Institute: Zuverlässiges Rechnen E-19 
Type: (wissenschaftlicher) Artikel
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

Last Week
Last month
checked on Jan 28, 2020

Google ScholarTM



Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.